# SDR 9512202716

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26011825
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 4,769 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, THE NR 2 MAIN LANDING GEAR TIRE ASSEMBLY LOCKED UP.  SMOKE WAS EMITTING FROM THE WHEEL WELL.  FIRE RESCUE CALLED OUT TO FOLLOW AIRCRAFT TO THE GATE.  NO EVIDENCE OF FIRE.  MAINTENANCE REPLACED THE NR 2 BRAKE ASSEMBLY AND NR 1 AND NR 2 TIRES.
